# SDR CALA2025093009477

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 85,600 hours, 16,291 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 7L INOP CONNECTOR BROKEN ON AIRCRAFT SIDE AND LENS MISSING CONNECTOR REPLACED AS PER SWPM 20-63-03, LENS BEZEL REPLACED IAW AMM 33-51-05-002-039. OPERATIONAL TEST CARRIED OUT IAW AMM 33-51-00-715-001-001 WITH RESULT GOOD.
